# SDR SWIA201024774

- Difficulty date: August 10, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 20,742 hours, 17,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED AT LINTEL FITTING.  (C CHECK)  REPAIR PER REO.
